# SDR SWAA2015070141294

- Difficulty date: June 16, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 42,478 hours, 28,726 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 5910081519
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR NR 2 BEAM AFT CORNER CRACKED.  REPAIRED DOOR IAW SRM.
